# SDR 9619879931

- Difficulty date: September 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap Pos Ind
- Part number: SRDL12C
- Condition: Failed
- Location: Cockpit
- Part time: 35,103 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND UPON FLAP RETRACTION, THE LEFT FLAP INDICATED FULL RETRACTION WITH RIGHT FLAP INDICATING 15 DEGREES. FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP POSITION INDICATOR AND RESET CIRCUIT BREAKER, OPERATIONAL CHECK NORMAL.
